Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Does lidocaine cause stomach upset

Premium Questions

Dr.    Muhammad Ahmad MD

at 6:45 am. It's 4:23 pm and I haven't thrown up since. my body aches including my stomach and head ... have caused this. My concern is that you hear about females having flu like symptoms before a heart ... View answer

Answered by : Dr. Muhammad Ahmad ( General & Family Physician)
Dr. Robert Galamaga MD

I feel sick to my stomach, nausea , no appetite, thirsty, temp 101, sweat during the night to the point the i am soaked more than once. Headache everyday since Sat. XXXXXXX 21. diarrhea last night once ... View answer

Answered by : Dr. Robert Galamaga ( Oncologist)
Dr. Vaishalee Punj MD

My father s stomach is always upset. The bowel movement is not proper everyday which causes smelly farts . We have been to many doctors tried allopathic, homeopathic and everything, but the issue ... View answer

Answered by : Dr. Vaishalee Punj ( General & Family Physician)
Dr. Preeti Parakh MD

I might have taken 2 Nortriptyline by accident--couldn't remember if I took it so I took another. I was feeling really good but the next day felt unsettled and today I have an upset stomach and diarrhea . I ... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Noble Zachariah MD

MY WIFE HAS HAD AN UPSET STOMACHE SINE SHE WOKE UO THIS MORNING, AND USUALLOY EVRY MORNING. WHEN SHE SAW HER DOCTOR TWO DAYS AGO, AND HE PRESCRIBED CELEBREX . SHE GOT THE RX FILLED, BUT IS AFRAID ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)

Public Forum Discussions

Dr. SURESH HEIJEBU MD

reaction. Can Lidocaine cause a bad upset stomach? ... and in generally good health, although she does have Asthma. She was given Lidocaine for her procedure. Now she ... View answer

Answered by : Dr. SURESH HEIJEBU ( General & Family Physician)
Dr. Polash Sannigrahi MD

Hi, I have a ball feeling in the bottom of my stomach and I have had gas alot. Everytime I eat my stomach gets upset. I feel movement sometimes but I m not sure what the situation is. I have a 1 year old ... View answer

Answered by : Dr. Polash Sannigrahi ( General & Family Physician)
Dr.  Het Ram Bishnoi MD

I have a question about my health. I ve been basically sick for the past week and haven t really gotten better. Every time I try to eat, I feel sick to my stomach. I have had a hard time getting ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.    Happykumar Kagathara MD

I have no idea why but when I woke up yesterday morning I had a upset stomache I hadn t ate anything this was like 8 in the morning. I got up to go toilet and went for A poo it came out yellow ... View answer

Answered by : Dr. Happykumar Kagathara ( Gastroenterologist)
Dr. Bhagyesh V. Patel MD

I have had loose stools with recurring diaherra for a few months now. I am currently cutting out trigger foods as they cause bloating, indigestions, gas and discomfort but when i did eat it again i ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)

Mobile Questions and Answers

Dr.  Girija Kumari MD

may be food indigestion would have caused this. take light food in the night and eat early if heavy food. take a tad of domstal before food .

Dr.    Muhammad Ahmad MD

you might be having stomach upset ...tea and coffee irritate stomach

Dr. Chakravarthy Mazumdar MD

Probably dyspepsia. Do you have loose stools. If yes loperamide one tablet only. Try to consume liquids and easily digestibles for a day.